# SDR QMLA201804268047

- Difficulty date: April 25, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N7UC
- Make and model: Agusta A109E
- Aircraft serial: 11088
- Aircraft time: 5,747 hours, 1,832 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH, THE LEFT MAIN LANDING GEAR FAILED TO FULLY EXTEND AND LOCK DOWN.  USED EMERGENCY DOWN AND AT THAT TIME THE LEFT DOWN AND LOCKED INDICATION ILLUMINATED.
